# SDR ASAA2014020206757

- Difficulty date: February 2, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 21,966 hours, 6,836 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS09128
- Condition: Failed
- Location: Autothrottle
- Part time: 1,932 hours, 612 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT ENGAGE.  ACFT GROUNDED.  AUTOTHROTTLE FFR SHOWS ASM-2 FAULT. NR 2 THROTTLE HAS NO MOVEMENT WITH AUTOTHROTTLE INTERACTIVE SERVO MOTOR TEST.  REPLACED NR 2 ASM IAW 22-31-91. AUTOTHROTTLE CURRENT STATUS AND INTERACTIVE SERVO MOTOR TEST, OPS NORMAL, NO FAULTS.
